# SDR USAA2009012690184

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 28,380 hours, 15,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: D57252580004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - LEFT MAIN LANDING GEAR RIB 5 FORWARD LUG HAS A CRACK.  REPAIRED LEFT MAIN LANDING GEAR RIB 5 FORWARD LUG IAW US AIRWAYS EA 112156 & EO 570Y085.
